Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An example concerning inverse limit sequences of normal spaces
HTML articles powered by AMS MathViewer

by M. G. Charalambous PDF
Proc. Amer. Math. Soc. 78 (1980), 605-607 Request permission

Abstract:

Using techniques developed by Wage and Przymusiński, we construct an inverse limit sequence $({X_n},{f_{nm}})$ with limit space X such that each ${X_n}$ is Lindolöf with $\dim {X_n} = 0$, where dim denotes covering dimension, while X is normal with $\dim X > 0$. The space X is a counterexample to several conjectures in Topology.
References
Similar Articles
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 78 (1980), 605-607
  • MSC: Primary 54F45; Secondary 54B25, 54D15, 54D20
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0556641-1
  • MathSciNet review: 556641